Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera and Ritalin or Strattera only

Posted by Siraris on January 15, 2004, at 1:11:20

In reply to Re: Strattera and Ritalin or Strattera only, posted by LightShifter on January 14, 2004, at 23:05:08

Been taking Strattera for 2 weeks, tapering up 10 mg a week. Only side effect I have noticed is reduced eating, some constipation, and increased heart rate, which I stop noticing after about 2 days of raising the dose. Oh and dry mouth!

I don't think I have any sexual side effects... I'm going to wait til I get to a higher dose before I judge if it's really worth it, but the side effects are supposed to go away very quickly.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Siraris thread:133458